# SDR XNOA1171

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 34,685 hours, 17,448 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO NO AIR SPEED INDICATION ON F/O'S ASI. LOW RANGE LEAK TEST IS GOOD ON F/O'S ASI SYSTEM. OPS CK GOOD IAW A-300 AMM 34-11-10. (CLOSED)
